# SDR TWAA9809105

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CRACK IN FORWARD FUSELAGE INTERCOSTAL TO FS 69.550 FORMER ATTACH 'T' ANGLE AT RBL 12 INCH.  REPLACED 'T' ANGLE PER SRM 51-01, PAGE 2.  (M)
